Psycho-Babble Medication Thread 612019

Shown: posts 1 to 9 of 9. This is the beginning of the thread.

 

IBS medication culprits?

Posted by Dinah on February 22, 2006, at 9:45:44

I know it could be stress, but I recall that things got pretty bad on Luvox, and they're getting pretty bad again. Any likely suspects?

Risperdal
Klonopin
Lamictal
Glucophage
Omacor
baby aspirin

 

Re: IBS medication culprits?

Posted by ed_uk on February 22, 2006, at 13:30:50

In reply to IBS medication culprits?, posted by Dinah on February 22, 2006, at 9:45:44

Hi Dinah

Gastrointestinal side effects are common with metformin.

Ed

 

Re: IBS medication culprits?

Posted by tizza on February 22, 2006, at 18:55:52

In reply to Re: IBS medication culprits?, posted by ed_uk on February 22, 2006, at 13:30:50

Luvox gave me terrible IBS, I had to make a few emergency trips home from work while I was on it :) I'm sure you know what I mean :p

 

Re: IBS medication culprits? tizza

Posted by Dinah on February 22, 2006, at 19:18:42

In reply to Re: IBS medication culprits?, posted by tizza on February 22, 2006, at 18:55:52

Yep. Unfortunately I do. It was one of the factors for my quitting Luvox.

 

Re: IBS medication culprits? ed_uk

Posted by Dinah on February 22, 2006, at 19:19:18

In reply to Re: IBS medication culprits?, posted by ed_uk on February 22, 2006, at 13:30:50

Just my luck. The only one I really can't drop. :)

 

Re: IBS medication culprits? Dinah

Posted by Phillipa on February 22, 2006, at 19:40:35

In reply to Re: IBS medication culprits? ed_uk, posted by Dinah on February 22, 2006, at 19:19:18

You must be kidding luvox worsens IBS. I'm supposed to have that. Haven't noticed any change since I started the luvox. You didn't just add magnesium did you? Fondly, Phillipa

 

Re: IBS medication culprits? Phillipa

Posted by Dinah on February 23, 2006, at 8:23:22

In reply to Re: IBS medication culprits? Dinah, posted by Phillipa on February 22, 2006, at 19:40:35

I was on a rather high dose of Luvox (too high really) and it caused real problems toward the end. Or at least real problems ceased when I ceased taking it.

 

Re: IBS medication culprits? Dinah

Posted by ed_uk on February 23, 2006, at 13:30:18

In reply to Re: IBS medication culprits? ed_uk, posted by Dinah on February 22, 2006, at 19:19:18

Hi Dinah

There are alternative anti-diabetic meds you could try.

Ed

 

Re: IBS medication culprits? ed_uk

Posted by Dinah on February 23, 2006, at 13:34:54

In reply to Re: IBS medication culprits? Dinah, posted by ed_uk on February 23, 2006, at 13:30:18

My understanding was that Glucophage was the least offensive option. I could be wrong, of course.

I keep thinking the Omacor timing was perfect for it to be the culprit.

Oh well. I'll ask my internist. I have an appointment mid March.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.